MathSciNet Relay Station
MathSciNet bibliographic data
MR1864752 (2002h:93043) 93B36 (93E11)
Gershon, E.; Limebeer, D. J. N.; Shaked, U.; Yaesh, I. Robust $H\sb \infty$ filtering of stationary continuous-time linear systems with stochastic uncertainties. IEEE Trans. Automat. Control 46 (2001), no. 11, 1788–1793.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement